Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 76, NWS Fort Worth, TX

September 13, 2009Dallas County, Ellis County, Navarro County, Texas

NWS Fort Worth, TX issued this flash flood warning at Sep 13, 2009, 11:16 AM CDT for Dallas County, Ellis County, Navarro County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2009, 11:16 AM CDT (16:16 UTC)
Expired
Sep 13, 2009, 2:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, TX, Ellis County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 65 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 131616
FFWFWD
TXC113-139-349-131915-
/O.NEW.KFWD.FF.W.0076.090913T1616Z-090913T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 AM CDT SUN SEP 13 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN DALLAS COUNTY IN NORTH CENTRAL TEXAS
  ELLIS COUNTY IN NORTH CENTRAL TEXAS
  WESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 215 PM CDT

* AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  AN AREA OF MODERATE TO HEAVY RAINFALL OVER THE WARNED AREA. THIS 
  AREA HAS ALREADY SEEN HEAVY RAINFALL OVER THE LAST FEW HOURS.      
  ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE OVER THE NEXT FEW HOURS.    
  NUMEROUS ROADS HAVE ALREADY BEEN FLOODED.  ADDITIONAL FLOODING IS  
  LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3231 9644 3204 9650 3181 9651 3183 9672
      3208 9689 3208 9695 3227 9708 3255 9709
      3256 9702 3280 9703 3281 9652 3255 9653
      3253 9650 3248 9650 3241 9644 3235 9644
      3233 9640

$$


DUNN
2 follow-up statements
000 
WGUS74 KFWD 131807
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 PM CDT SUN SEP 13 2009

TXC113-139-349-131915-
/O.CON.KFWD.FF.W.0076.000000T0000Z-090913T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-ELLIS TX-NAVARRO TX-
107 PM CDT SUN SEP 13 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
WESTERN NAVARRO...ELLIS AND SOUTHERN DALLAS COUNTIES...

AT 107 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN  
AREA OF MODERATE TO HEAVY RAINFALL CONTINUING ACROSS THE WARNED 
AREA.  ADDITIONAL SHOWERS ARE EXPECTED TO MOVE INTO WESTERN NAVARRO 
COUNTY OVER THE NEXT HALF HOUR. ANOTHER 1 TO 2 INCHES WILL BE   
POSSIBLE THROUGH 215 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3231 9644 3204 9650 3181 9651 3183 9672
      3208 9689 3208 9695 3227 9708 3255 9709
      3256 9702 3280 9703 3281 9652 3255 9653
      3253 9650 3248 9650 3241 9644 3235 9644
      3233 9640

$$


DUNN
000 
WGUS74 KFWD 131912
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 PM CDT SUN SEP 13 2009

TXC113-139-349-131921-
/O.EXP.KFWD.FF.W.0076.000000T0000Z-090913T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-ELLIS TX-NAVARRO TX-
212 PM CDT SUN SEP 13 2009

...THE FLASH FLOOD WARNING FOR WESTERN NAVARRO...ELLIS AND SOUTHERN
DALLAS COUNTIES EXPIRES AT 215 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE FOR NAVARRO COUNTY. 
DUE TO ONGOING FLOODING AND HIGH WATER ACROSS SOUTHERN DALLAS AND 
ELLIS COUNTIES...THE FLASH FLOOD WARNING WILL BE REPLACED WITH AN 
AREAL FLOOD WARNING.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3231 9644 3204 9650 3181 9651 3183 9672
      3208 9689 3208 9695 3227 9708 3255 9709
      3256 9702 3280 9703 3281 9652 3255 9653
      3253 9650 3248 9650 3241 9644 3235 9644
      3233 9640

$$

SCHULTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 6:28 AM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Sep 13, 6:28 AM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
628 AM CDT SUN SEP 13 2009

.AVIATION...
33 OUT OF THE LAST 34 HOURS THERE HAS BEEN SOME SORT OF
PRECIPITATION FALLING FROM THE SKY AT DFW AND THERE LOOKS TO BE NO
END IN SIGHT ON RADAR. LOW PRESSURE SYSTEM RESPONSIBLE FOR THE
GLOOMY WEATHER HASNT MOVED MUCH FROM YESTERDAY...THUS THE PROLONGED
STREAK OF PRECIP. HAVE RAIN PREVAILING IN THE METRO TAFS UNTIL 6Z
TONIGHT. RAIN CHANCES WILL DECREASE FROM SOUTH TO NORTH...AND HAVE
ENDED IT AT 00Z FOR WACO. CIGS AND VIS WILL BOUNCE IN AND OUT OF
LIFR/IFR/MVFR WITH THE PERIODS OF HEAVY RAINFALL. NOT EXPECTING A
WHOLE LOT IN THE WAY OF THUNDER AS INSTABILITY REMAINS WEAK.

85/NH

&&

.PREV DISCUSSION... /ISSUED 539 AM CDT SUN SEP 13 2009/

ONGOING FLOODING ACROSS SOUTHERN PORTIONS OF THE METROPLEX AND
SHORT TERM FORECAST ARE THE PRIMARY FORECAST CONCERNS.

09Z WATER VAPOR IMAGERY DEPICTS CENTER OF LOW PRESSURE SYSTEM WEST
OF MILAM AND FALLS COUNTY. REGIONAL MOSAIC OF DOPPLER RADARS
INDICATES A CYCLONIC SWIRL IN THE LIGHT RAIN SHOWER ACTIVITY OVER
HOPKINS/HUNT/RAINS COUNTIES ASSOCIATED WITH A LOBE OF VORTICITY ON
THE OUTER PERIPHERY OF THE UPPER LOW MOVING SLOWLY NORTHWEST. 09Z
RUC TROPOPAUSE ANALYSIS INDICATES A POTENTIAL VORTICITY ANOMALY
ROTATING NORTHEAST TOWARDS THE SOUTHERN COUNTIES OF NORTH
TX...WHICH SEEMS TO BE PROVIDING THE FORCING FOR ASCENT THAT IS
DRIVING THE ONGOING CONVECTIVE DEVELOPMENT NEAR MILAM AND
ROBERTSON COUNTIES EARLY THIS MORNING. AS THIS VORT LOBE ROTATES
SLOWLY NORTHEAST DURING THE DAY TODAY...EXPECT THAT IT WILL AID IN
THE REGENERATION OF SHOWERS AND ISOLATED THUNDERSTORMS CAPABLE OF
PRODUCING HEAVY RAINFALL OVER MUCH OF THE FORECAST AREA THROUGH
THE AFTERNOON HRS.

PERHAPS MORE IMPORTANTLY...WITH THE CENTER OF THE UPPER LOW
HOLDING OVER SOUTHERN PORTIONS OF THE FORECAST AREA...LOW AND MID
LVL FLOW WILL REMAIN OUT OF THE EAST FOR MUCH OF THE DAYTIME
HRS...KEEPING AN AMPLE SUPPLY OF RICH MOISTURE INTO NORTH TX. KSHV
00Z SOUNDING HAD PWAT VALUE OF 2.20 INCHES WHICH IS HIGHER THAN
THE FWD SOUNDING OF RIGHT AROUND 2 INCHES. WITH A NEARLY SATURATED
TROPOSPHERE ALREADY IN PLACE AND SLIGHTLY HIGHER MOISTURE AMTS TO
THE EAST...DO NOT SEE MUCH HOPE FOR AN END TO RAINFALL UNTIL THE
UPPER LOW MOVES FAR ENOUGH NORTH TO CUT OFF THE EASTERLY TRANSPORT
OF RICH MOISTURE. 00Z GUIDANCE INDICATES THAT THE UPPER LOW WILL
DRIFT SLOWLY NORTH DURING THE DAY TODAY...BRINGING AN END TO
EASTERLY LOW TO MID LEVEL FLOW INTO THE FORECAST AREA DURING THE
EVENING HRS. EXPECT A GRADUAL DECREASE IN THE AMT OF RAINFALL THAT
FALLS AS THIS UPPER LOW MOVES NORTH...HOWEVER MUCH OF THE AREA
WILL LIKELY SEE AT LEAST LIGHT RAIN SHOWER ACTIVITY CONTINUE
THROUGH SUNDAY NIGHT AND POSSIBLY INTO MONDAY MORNING.

WITH LOW LVL FLOW BACKING AROUND TO THE NORTH AFTER 00Z...WILL NOT
EXPAND THE FLASH FLOOD WATCH AT THIS TIME. FEELING IS THAT AS
UPPER MOVES NORTHEAST...HEAVY RAINFALL WILL REMAIN NORTH AND EAST
OF NORTH TX...BUT LATER SHIFTS CAN EVALUATE SHORT TERM TRENDS AND
EXTEND WATCH IF NEEDED. WITH ON AND OFF PERIODS OF HEAVY RAINFALL
EXPECTED TODAY...KEPT TEMPERATURES IN THE MID 70S FOR MOST
LOCATIONS WITH LITTLE DIURNAL CHANGE IN TEMPERATURE EXPECTED
SIMILAR TO YESTERDAY.

MONDAY THROUGH WEDNESDAY...THE UPPER LOW LOOKS TO BE VERY SLOW TO
COMPLETELY EXIT THE REGION TO THE NORTHEAST. WITH THE UPPER LOW
LOOKING TO HOLD OVER EASTERN OK OR INTO AR...WILL SEE BEST
RAINFALL CHANCES OVER THE NORTHERN AND EASTERN PORTIONS OF NORTH
TX DURING THE PERIOD. GRADUALLY DIMINISHED POPS FROM WEST TO EAST
ACROSS THE AREA AS LOW LVL TRAJECTORIES DO BEGIN TO FEED DRIER AIR
INTO NORTH TX. WITH THE UPPER LOW REMAINING CLOSE TO THE FORECAST
AREA WILL LIKELY SEE SOME PIECES OF ENERGY DIVE SOUTH THROUGH THE
PLAINS AND CONTINUE TO GIVE US SOME CHANCE FOR SCATTERED OR
ISOLATED TSTM ACTIVITY. WITH MUCH OF THE FORECAST AREA RECEIVING
AMPLE AMOUNTS OF RAINFALL THIS WEEKEND...ANY BREAKS IN THE CLOUDS
COULD ALSO LEAD TO SOME AFTERNOON ISOLATED/LARGELY UNORGANIZED
TSTM ACTIVITY. WOULD EXPECT WITH NORTHERLY LOW LVL FLOW
TEMPERATURES WILL REMAIN BELOW NORMAL FOR LATE SUMMER...AND KEPT
HIGHS GENERALLY IN THE LOWER TO MID 80S.

THURSDAY THROUGH SUNDAY...ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM
APPROACHES THE SOUTHERN PLAINS FROM THE WESTERN CONUS. GFS/ECMWF
GENERALLY CUT THIS FEATURE OFF AND KEEP IT CENTERED OVER WESTERN
TX OR INTO NEW MEXICO...BUT WITH THIS WEEKENDS UPPER LOW LOOKING
TO HOLD IN THE TN VALLEY...A WEAK DEFORMATION ZONE MAY SET UP OVER
THE SOUTHERN PLAINS DURING THE PERIOD. MEDIUM RANGE GUIDANCE ATM
INDICATES MUCH DRIER AIRMASS IN PLACE...SO WEAK FORCING FOR ASCENT
MAY NOT CAUSE MUCH MORE THAN MID TO HIGH LEVEL CLOUDINESS...BUT
THIS IS SOMETHING TO KEEP AN EYE ON AS THIS PERIOD APPROACHES. FOR
NOW JUST KEPT POPS AROUND 10 PERCENT...ALTHOUGH WOULD ANTICIPATE
ANY RAIN SHOWER OR TSTM ACTIVITY WOULD OCCUR DURING AFTERNOON HRS
WHERE WEAK FORCING MAY TAKE ADVANTAGE OF PEAK HEATING HRS TO
DEVELOP SOME CONVECTION AROUND THE AREA. EXPECT TEMPERATURES TO
REMAIN JUST BELOW NORMAL WITH WEAK NORTHERLY FLOW EXPECTED TO
CONTINUE.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  68  78  68  81 /  90  60  40  30  30
WACO, TX              78  67  79  68  83 /  70  50  30  30  30
PARIS, TX             75  66  79  65  81 /  90  60  60  40  40
DENTON, TX            75  66  77  65  81 /  90  60  40  30  30
MCKINNEY, TX          75  68  76  66  80 /  90  60  50  30  30
DALLAS, TX            75  69  77  69  81 /  90  60  40  30  30
TERRELL, TX           76  68  77  67  81 /  80  60  50  30  30
CORSICANA, TX         79  67  78  67  81 /  70  60  40  30  40
TEMPLE, TX            79  67  80  66  84 /  70  30  30  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

85/69
Hazardous weather outlook, Sep 13, 5:02 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
502 AM CDT SUN SEP 13 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
502 AM CDT SUN SEP 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING.

SHOWERS WITH ISOLATED THUNDERSTORMS CONTAINING HEAVIER RAINFALL
ARE EXPECTED TO CONTINUE OFF AND ON ACROSS ALL OF NORTH TEXAS
TODAY. RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES WILL OCCUR WITH
MOST ACTIVITY...HOWEVER LOCALIZED AMOUNTS UP TO 4 INCHES WILL BE
POSSIBLE MAINLY NORTH OF INTERSTATE 20 WHERE THE HIGHEST CHANCE
FOR LOCALIZED FLASH FLOODING WILL OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RAINFALL CHANCES WILL BEGIN TO DECREASE MONDAY WITH ONLY A CHANCE OF
A SHOWER OR THUNDERSTORM BY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

85/NH

In the hours before

Local storm report, Sep 13, 10:01 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 AM CDT SUN SEP 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      ITALY                   32.18N  96.88W
09/13/2009                   ELLIS              TX   LAW ENFORCEMENT

            WATER RISING OVER HWY 77 NEAR ITALY
Local storm report, Sep 13, 10:05 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 AM CDT SUN SEP 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLOOD            MANSFIELD               32.57N  97.13W
09/13/2009                   TARRANT            TX   PUBLIC

            WALNUT CREEK OUT OF IT BANKS NEAR HWY 287 IN MANSFIELD
Local storm report, Sep 13, 10:26 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1026 AM CDT SUN SEP 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     FLASH FLOOD      3 E DE SOTO             32.58N  96.80W
09/13/2009                   DALLAS             TX   NWS EMPLOYEE

            HIGH WATER RESCUE IN PROGRESS...3 PEOPLE IN VEHICLE
Local storm report, Sep 13, 10:31 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 AM CDT SUN SEP 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FLASH FLOOD      FERRIS                  32.53N  96.67W
09/13/2009                   ELLIS              TX   NWS EMPLOYEE

            HIGH WATER RESCUE IN PROGRESS BLUFF SPRINGS RD & HILL RD
Local storm report, Sep 13, 10:47 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 AM CDT SUN SEP 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     FLOOD            ARLINGTON               32.73N  97.12W
09/13/2009                   TARRANT            TX   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES CONTINUE.
Local storm report, Sep 13, 11:09 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 AM CDT SUN SEP 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     FLASH FLOOD      DALLAS                  32.77N  96.78W
09/13/2009                   DALLAS             TX   NWS EMPLOYEE

            I-45 AT SIMPSON STEWART...ROAD IMPASSABLE...BARRICADES
            REQUESTED

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:15 PM CDTRiver Flood WarningFWDDallas3 days
Sep 12, 8:24 PM CDTFlash Flood WarningFWDMilam6 hr
Sep 12, 9:06 PM CDTAreal Flood AdvisoryFWDFalls3 hr
Sep 12, 9:34 PM CDTAreal Flood AdvisoryFWDBell3 hr
Sep 12, 10:24 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt, Rains, Rockwall3 hr
Sep 13, 12:15 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Kaufman, Tarrant3 hr
Sep 13, 12:26 AM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
Sep 13, 1:19 AM CDTAreal Flood AdvisoryFWDRockwall116 min
Sep 13, 2:08 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Sep 13, 2:16 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker3 hr
Sep 13, 2:26 AM CDTFlash Flood WarningFWDMilam3 hr
Sep 13, 3:13 AM CDTAreal Flood AdvisoryFWDEllis3 hr
Sep 13, 3:16 AM CDTAreal Flood AdvisoryFWDCollin, Denton, Kaufman, Rockwall3 hr
Sep 13, 3:26 AM CDTFlash Flood WarningFWDEllis, Johnson3 hr
Sep 13, 4:56 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Sep 13, 5:24 AM CDTAreal Flood WarningFWDMilam4 hr
Sep 13, 6:07 AM CDTRiver Flood WarningFWDMilam19 hr
Sep 13, 6:26 AM CDTFlash Flood WarningFWDEllis, Johnson3 hr
Sep 13, 6:39 AM CDTAreal Flood AdvisoryFWDFalls, Hill, Limestone, McLennan, Navarro3 hr
Sep 13, 7:55 AM CDTAreal Flood WarningFWDTarrant3 hr
Sep 13, 8:15 AM CDTFlash Flood WarningFWDDallas, Ellis, Falls, Hill, Limestone, McLennan and 1 more3 hr
Sep 13, 9:14 AM CDTAreal Flood WarningFWDMilam12 hr
Sep 13, 9:25 AM CDTFlash Flood WarningFWDJohnson110 min
Sep 13, 9:36 AM CDTRiver Flood WarningFWDTarrant12 hr
Sep 13, 10:00 AM CDTRiver Flood WarningFWDHenderson, Navarro7 days
Sep 13, 10:50 AM CDTAreal Flood WarningFWDTarrant6 hr
Sep 13, 2:16 PM CDTAreal Flood WarningFWDDallas, Ellis19 hr
Sep 13, 3:11 PM CDTAreal Flood AdvisoryFWDFreestone3 hr
Sep 13, 5:48 PM CDTAreal Flood AdvisoryFWDAnderson, Henderson, Navarro3 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.